Is it possible that ADHD medications will cause my child to become even more hyperactive temporarily?
Yes. Unfortunately some children will appear to be more hyperactive as a side effect . Fortunately this disappears when the medicine is stopped. Consult with your pediatrician.
Hyperactivity. Stimulants could help correct your child's symptoms.However the medications do have side effects and unexpected reactions.Not all children that present with inattention, impulsivity and hyperactivity have adhd.If these children are treated with a stimulant and the underlying problem is due to another disorder we could experience unwanted reactions.Get a proper assessment done on your child.
Sometimes. The medications most commonly used to treat adhd can have a side effect of increased motor activity. Sometimes this effect goes away after a few days, but sometimes it remains. Obviously, if the medication causes increased problems, you will want to speak with your physician about other options.
Yes. If this is happening you should speak to your prescriber about alternatives.